Doctor insights on:
Why Did My Lip Swell Ip Like A Balloon
Angioedema: Sounds like you have angioedema, which typically presents this way. Try to find what triggered this balloon-like swelling, like foods, blood pressure medications (ace inhibitor), some inhalation or cold exposure, etc. Take h1 and h2 blockers (like Claritin (loratadine) and zantac) while waiting to see a doctor. ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
I drank coffee this morning and my lips swelled up, i took Benadryl (diphenhydramine) but their still swollen and still look like hot air balloons?
Allergic to soy sauce? I had some with rice and my lips exploded! they're like balloons. Anything over-the-counter i can take? They hurt so bad!
OTC antihistamines: Take Benadryl (diphenhydramine) 25 mg, 1-2 tabs, every 4-6 hours until gone. If you develop difficulty swallowing, difficulty breathing or hoarseness call 911. I would also make an appointment to confirm a soy allergy and make sure you do not have an allergy to something else you ate. ...Read more
Bottom left side face/lip blow up like a balloon, very infected, looked like softball in it(dr=bugbite) now its theother side was 1st pimple i popped?
Yesterday ml Restylane (dermal fillers) to lips. They swole up huge like balloons! Sore big and hard! Filler was hard! Will I need prednisolone or to remove filler??
Normal or overfilled: Allergic reactions to ha fillers are rare. It's more likely you are temporarily swollen just from being poked. Ice and ibuprofen are your best treatment for the first 2 to 3 days after fillers. If the swelling persists after 3 days then you might be overfilled and you can discuss with your injector about reversal ...Read moreSee 2 more doctor answers
My dad is having places come up on his body like a allergic reaction that swells its on his top lip at the moment and on his side?
Swelling of the lips: typically denotes angioedema, which is a hypersensitivity reaction that can be life threatening should it progress to the entire airway/throat. Most of the time it will stop once the reactant in question is out of his system, typically 2-4 days after the last ingestion or exposure. I would stop whatever it is he suspected was the cause and take some benadryl (diphenhydramine) over the counter. ...Read more
- Talk to a doctor live online for free
- Causes of swollen lips
- Why do my lips swell at night?
- Why does my top lip swell up?
- Ask a doctor a question free online
- Why does my lip swell up randomly?
- Why does my lip swell for no reason?
- Why would your lip swell?
- Why do my lips feel like they are burning?
- Why did my lip swell?